# SDR 05FDEA01358

- Difficulty date: May 17, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727233
- Aircraft serial: 20936
- Aircraft time: 56,586 hours, 35,881 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Insulation
- Part number: 6560958
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT AND FURNISHINGS INSULATION BLANKETS.  PARTIAL REPLACEMENT STA 360-1183, MAIN CABIN COMPARTMENT.  COMPLIED WITH EA 7-2580-81692.
